# SDR HNAA2024013000039

- Difficulty date: December 27, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 52,166 hours, 49,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Improper Part
- Location: Frm 73
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

E015153 FLUSH DOUBLER REPAIR AT FR 73 STGR 18L HAS NO DTI INFORMATION.  REMOVED DOUBLER AND FILLER, FABRICATED SERVICEBLE DOUBLER AND FILLER AND INSTALLED REPAIR AT FR 73 AND STGR 18L IAW EMB 145 ETD2024-145-000911 AND EO1-53-24-0046.
